Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Hopf subalgebras of pointed Hopf algebras and applications
HTML articles powered by AMS MathViewer

by D. Ştefan PDF
Proc. Amer. Math. Soc. 125 (1997), 3191-3193 Request permission


In this paper we construct certain Hopf subalgebras of a pointed Hopf algebra over a field of characteristic 0. Some applications are given in the case of Hopf algebras of dimension 6, $p^2$ and $pq$, where $p$ and $q$ are different prime numbers.
  • A. Masuoka, Semisimple Hopf algebras of dimension 6 and 8, Israel J. Math. (to appear).
  • Susan Montgomery, Hopf algebras and their actions on rings, CBMS Regional Conference Series in Mathematics, vol. 82, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1993. MR 1243637, DOI 10.1090/cbms/082
  • David E. Radford, On Kauffman’s knot invariants arising from finite-dimensional Hopf algebras, Advances in Hopf algebras (Chicago, IL, 1992) Lecture Notes in Pure and Appl. Math., vol. 158, Dekker, New York, 1994, pp. 205–266. MR 1289427
  • R. Williams, Ph.D. thesis (unpublished), Florida State University, 1988.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30
  • Retrieve articles in all journals with MSC (1991): 16W30
Additional Information
  • D. Ştefan
  • Affiliation: Facultatea de Matematică, Universitatea Bucureşti, Str. Academiei 14, RO-70109 Bucharest 1, Romania
  • Email:
  • Received by editor(s): December 4, 1995
  • Received by editor(s) in revised form: June 10, 1996
  • Communicated by: Ken Goodearl
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 3191-3193
  • MSC (1991): Primary 16W30
  • DOI:
  • MathSciNet review: 1423335